Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations

  • 43 Accesses

We consider a nonautonomous system of ordinary differential equations. It is supposed that this system has a periodic solution. We establish the lower bound for the period of this solution.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    J. A. Yorke, “Periods of periodic solutions and the Lipschitz constant,” Proc. Amer. Math. Soc., 22, 509–512 (1969).

  2. 2.

    A. Lasota and J. A. Yorke, “Bounds for periodic solutions of differential equations in Banach spaces,” J. Different. Equat., 10, 83–91 (1971).

  3. 3.

    G. Vidossich, “On the structure of periodic solutions of differential equations,” J. Different. Equat., 21, No. 2, 263–278 (1976).

  4. 4.

    T. Y. Li, “Bounds for the periods of periodic solutions of differential delay equations,” J. Math. Anal. Appl., 49, No. 1, 124–129 (1975).

  5. 5.

    S. N. Busenberg and M. Martelli, “Bounds for the period of periodic orbits of dynamical systems,” J. Different. Equat., 67, No. 3, 359–371 (1987).

  6. 6.

    S. N. Busenberg, D. C. Fisher, and M. Martelli, “Better bounds for periodic solutions of differential equations in Banach spaces,” Proc. Amer. Math. Soc., 98, No. 2, 376–378 (1986).

  7. 7.

    J. Mawhin and W. Walter, “A general symmetry principle and some implications,” J. Math. Anal. Appl., 186, No. 3, 778–798 (1994).

  8. 8.

    A. A. Zevin and M. A. Pinsky, “Minimal periods of periodic solutions of some Lipschitzian differential equations,” Appl. Math. Lett., 22, No. 10, 1562–1566 (2009).

  9. 9.

    W. Fenchel, “Über krümmung and windung geschlossener raumkurven,” Math. Ann., 101, 238–252 (1929).

  10. 10.

    K. Borsuk, “Sur la courbure totale des courbes fermées,” Ann. Pol. Math., 20, 251–265 (1947).

Download references

Author information

Correspondence to A. O. Ignat’ev.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, No. 11, pp. 1569–1572, November, 2015.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ignat’ev, A.O. Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations. Ukr Math J 67, 1773–1777 (2016). https://doi.org/10.1007/s11253-016-1188-3

Download citation